# SDR 95ZZZX5934

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1439V
- Make and model: Cessna R172K
- Aircraft serial: R1722191
- Engine: Cont IO360K
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Adapter
- Part number: 641734
- Condition: Threads Stripped
- Location: Crankcase Cover
- Part time: 2,184 hours
- Component: 641801
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL FITLER ADAPTER SEPARATED FROM ENGINE AT CRANKCASE COVER MOUNTING BOSS ALLOWING OIL SUPPLY TO BE EXHAUSTED.  INVESTIGATION REVEALED 80 PERCENT OF THE MOUNTING THREADS CONTAINED IN THIS BOSS WERE STRIPPED.  HIGH TEMP RTV WAS FOUND ON THESE THREADS AS WELL AS THE THREADS OF THE OIL FILTER ADAPTER.  THE TCM OVERHAUL MANUAL DOES NOT CALL FOR SEALER IN THIS AREA.
